Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 162, NWS Cleveland, OH

August 31, 20245 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 31, 2024, 12:10 AM EDT for 5 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2024, 12:10 AM EDT (04:10 UTC)
Expired
Aug 31, 2024, 12:42 AM EDT
In force
32 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashland County, OH, Cuyahoga County, OH, Huron County, OH, Lorain County, OH, Medina County, OH

The radar

The Cleveland radar (KCLE), 38 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS51 KCLE 310410
SVRCLE
OHC005-035-077-093-103-310500-
/O.NEW.KCLE.SV.W.0162.240831T0410Z-240831T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1210 AM EDT Sat Aug 31 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  East central Huron County in north central Ohio...
  Southwestern Cuyahoga County in northeastern Ohio...
  Medina County in northeastern Ohio...
  Northeastern Ashland County in north central Ohio...
  Southern Lorain County in north central Ohio...

* Until 100 AM EDT.

* At 1210 AM EDT, a severe thunderstorm was located near Wellington,
  or 17 miles north of Ashland, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cleveland, Medina, Parma, Strongsville, Brunswick, North Royalton,
  North Ridgeville, Wadsworth, Grafton, Rittman, Wellington, Lodi,
  New London, Creston, Chippewa Lake, Parma Heights, Broadview
  Heights, Brook Park, Berea, and Middleburg Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4119 8250 4146 8173 4119 8168 4099 8169
      4099 8213 4098 8213 4098 8237
TIME...MOT...LOC 0410Z 254DEG 36KT 4112 8226 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Griffin
3 follow-up statements
022 
WWUS51 KCLE 310422
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1222 AM EDT Sat Aug 31 2024

OHC077-310431-
/O.CAN.KCLE.SV.W.0162.000000T0000Z-240831T0500Z/
Huron OH-
1222 AM EDT Sat Aug 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HURON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4116 8235 4121 8234 4142 8176 4107 8171
      4101 8230
TIME...MOT...LOC 0421Z 254DEG 33KT 4114 8215 

$$

OHC005-035-093-103-310500-
/O.CON.KCLE.SV.W.0162.000000T0000Z-240831T0500Z/
Cuyahoga OH-Medina OH-Ashland OH-Lorain OH-
1222 AM EDT Sat Aug 31 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SOUTHWESTERN CUYAHOGA...MEDINA...NORTH CENTRAL ASHLAND AND
SOUTHERN LORAIN COUNTIES...

At 1221 AM EDT, a severe thunderstorm was located near Wellington, or
14 miles west of Medina, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Medina, Parma, Strongsville, Brunswick, North Royalton, Grafton,
Wellington, Lodi, Chippewa Lake, Parma Heights, Brook Park, Berea,
Middleburg Heights, Olmsted Falls, Eaton, Hinckley, Sullivan,
Lagrange, Penfield, and Pittsfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4116 8235 4121 8234 4142 8176 4107 8171
      4101 8230
TIME...MOT...LOC 0421Z 254DEG 33KT 4114 8215 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Griffin
425 
WWUS51 KCLE 310436
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1236 AM EDT Sat Aug 31 2024

OHC005-310446-
/O.CAN.KCLE.SV.W.0162.000000T0000Z-240831T0500Z/
Ashland OH-
1236 AM EDT Sat Aug 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ASHLAND COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4106 8218 4106 8226 4119 8225 4142 8176
      4107 8171 4103 8217
TIME...MOT...LOC 0436Z 254DEG 31KT 4116 8203 

$$

OHC035-093-103-310500-
/O.CON.KCLE.SV.W.0162.000000T0000Z-240831T0500Z/
Cuyahoga OH-Medina OH-Lorain OH-
1236 AM EDT Sat Aug 31 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SOUTHWESTERN CUYAHOGA...MEDINA AND SOUTHERN LORAIN COUNTIES...

At 1236 AM EDT, a severe thunderstorm was located 8 miles south of
Grafton, or 8 miles west of Medina, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Medina, Parma, Strongsville, Brunswick, North Royalton, Grafton,
Wellington, Lodi, Chippewa Lake, Parma Heights, Brook Park, Berea,
Middleburg Heights, Olmsted Falls, Hinckley, Lagrange, Penfield,
Spencer, Gloria Glens Park, and Chippewa-On-The-Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4106 8218 4106 8226 4119 8225 4142 8176
      4107 8171 4103 8217
TIME...MOT...LOC 0436Z 254DEG 31KT 4116 8203 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Griffin
258 
WWUS51 KCLE 310442
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1242 AM EDT Sat Aug 31 2024

OHC035-093-103-310452-
/O.CAN.KCLE.SV.W.0162.000000T0000Z-240831T0500Z/
Cuyahoga OH-Medina OH-Lorain OH-
1242 AM EDT Sat Aug 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CUYAHOGA...MEDINA
AND SOUTHERN LORAIN COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4106 8218 4106 8226 4119 8225 4142 8176
      4107 8171 4103 8217
TIME...MOT...LOC 0436Z 254DEG 36KT 4118 8195 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 9:16 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 30, 9:16 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
916 PM EDT Fri Aug 30 2024

.SYNOPSIS...
A cold front will slowly move southeast across the area tonight
and Saturday before settling along the Ohio River by Sunday. A
large area of high pressure will build across the region Sunday
through the middle part of next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
915 pm update...
We further decreased POPs from this evening through 12z in the
morning. We left in 20 to 35 percent POPs into the overnight
hours with the slow moving weak cold front sliding southeastward
into northern Ohio and NWPA by Saturday morning.

700 pm update...
The afternoon strong to severe convection has weakened and moved
off to the east of the area this evening. We still have a few
isolated showers and a rouge storm or two dotting the radar this
evening. The next weather feature we will be watching is a
broken line of showers and storms across southern Michigan and
northern Indiana this evening associated with a weak cold front
that is pushing in our direction. If this line of convection
holds together, we anticipate it to arrive in NWOH (around the
Toledo area) around 02z to 03z. High-res models shows this
broken line will continue to weaken as it moves further eastward
into northern Ohio between 04z and 08z overnight.

Previous discussion...
Isolated to scattered thunderstorms have developed across north
central and northeast Ohio this afternoon, mainly focused near
a reservoir of up to 2000 j/kg of MLCAPE. Isolated damaging wind
gusts cannot be ruled out through early evening with DCAPE
values near 1200 j/kg, with some weak but increasing deep layer
shear into the evening hours as an increasing 850mb jet sinks
southward across the area. Some large hail cannot be completely
ruled out with any increasing shear however damaging winds are
the primary threat. Severe chances should decrease with
convective overturning of the boundary layer and diurnal
stabilization over the next few hours.

A lull in convective coverage is expected overnight before the
cold front upstream sinks southward into the area, with
isolated/scattered showers and a few storms possible along/with
the front late overnight into the day on Saturday. Coverage
should increase a bit through the late morning into the
afternoon with the front continuing to push south through the
area. A few strong to severe storms again cannot be ruled out
with better forcing and deep layer shear, although the timing of
the front and building instability may favor the best chances
for severe thunderstorms just south and east of the forecast
area. The current SPC Day 2 severe weather outlook has a
marginal risk clipping the southeast portion of the forecast
area, with a slight risk centered east of the forecast area
touching Mahoning county.

Once the front pushes south of the area late Saturday/Saturday
night, mainly dry conditions expected across the area. Lows
tonight will be in the mid 60s to low 70s. Highs Saturday will
be cooler in the low to mid 80s. Lows Saturday night will be in
the upper 50s to low 60s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
An upper trough with a reinforcing cold front will move through
the Great Lakes region on Sunday. These features will support a
low end rain chance as there will be plenty of lift across the
region but probably not enough moisture to present a widespread
rain threat, but just likely some clouds across the region.
Canadian high pressure will build into the area behind the front
and conditions should be generally stable with cold air
advection across the region. There could be just enough moisture
and lake induced instability with the colder air across the
region to allow for some lake clouds on Monday, but rain chances
are looking generally low. Areas may squeak out some low 80s on
Sunday before the reinforcing cold front moves through the
region. Temperatures will dive to well below normal for Monday
with highs in the 70s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure will be in control of the region for much of the week
and allow for a long period of dry weather. Temperatures on Tuesday
will remain below normal in the 70s. The surface high will shift
east for Wednesday and return flow across the region will allow for
temperatures to increase back toward normal in the 80s for Wednesday
and Thursday. The next upper level trough will enter the region on
Friday for the weekend and bring the next chance of showers and
thunderstorms to the area. Given slight timing differences will only
introduce some low PoPs at this time.

&&

.AVIATION /00Z Saturday THROUGH Wednesday/...
Generally VFR conditions are expected for the next 24 hours. The
convection from earlier this afternoon has weakened and moved
out of the area this evening. We will be watching a weak cold
front moving in from southern Michigan and northern Indiana
late this evening and overnight. This cold front could bring a
broken line of showers and isolated storms across NWOH and NEOH
between 03z and 09z overnight. We have mentioned this potential
as VCTS in the TAFs for 3 or 4 hours at specific TAF sites.
There is quite a bit of uncertainty if any of this convection
will survive or impact any of our TAF sites overnight.
Otherwise, the next round of potential convection will start to
flare up late Saturday morning and midday. This convection will
shift southeastward with the cold front on Saturday between 15z
and 20z. Winds will be from the south and southwest tonight 5 to
10 knots becoming westerly 5 to 10 knots behind the weak frontal
passage going into Saturday.

Outlook...VFR expected through the middle of next week.

&&

.MARINE...
Winds across Lake Erie are east to northeast on the north side of a
warm front. These will continue over the next several hours until a
cold front approaches the lake tonight. The cold front will cross
the lake overnight into Saturday and allow for winds to shift to the
west. There will be a window of backing flow on Saturday with
southwest winds returning and strengthening with the pressure
gradient. A secondary cold front will cross the lake on Sunday ahead
of a high pressure system and winds will veer to the northwest then
north. There will be some stronger onshore flow with this frontal
passage and there could be the need for a brief Small Craft
headline. High pressure will be in control across the region for
much of next week with northerly flow on Monday and then backing to
offshore flow on Tuesday and Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Kennedy/Sefcovic
LONG TERM...Kennedy/Sefcovic
AVIATION...Griffin
MARINE...Kennedy/Sefcovic
Hazardous weather outlook, Aug 30, 3:13 AM EDT, 20 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
313 AM EDT Fri Aug 30 2024

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-310715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
313 AM EDT Fri Aug 30 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered thunderstorms are possible this afternoon through tonight
with the primary threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 30, 6:12 PM EDT, 5 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
612 PM EDT Fri Aug 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Dmg     1 SSW Niles             41.17N 80.76W
08/30/2024                   Trumbull           OH   911 Call Center

            Tree down blocking a road in Weathersfield
            Township. Time estimated from radar.

&&

Garuckas
Local storm report, Aug 30, 6:36 PM EDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
636 PM EDT Fri Aug 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     Tstm Wnd Dmg     1 N Hubbard             41.17N 80.57W
08/30/2024                   Trumbull           OH   911 Call Center

            A power line was downed and on fire in
            Hubbard Township. Time estimated from radar.

&&

Garuckas
Special weather statement, Aug 30, 7:21 PM EDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
721 PM EDT Fri Aug 30 2024

PAZ003-302345-
Crawford PA-
721 PM EDT Fri Aug 30 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CRAWFORD COUNTY
THROUGH 745 PM EDT...

At 721 PM EDT, Doppler radar was tracking a strong thunderstorm over
Enterprise, or 13 miles north of Oil City, moving northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Titusville and Hydetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4162 7975 4163 7974 4173 7962 4172 7961
      4162 7961
TIME...MOT...LOC 2321Z 230DEG 19KT 4161 7963

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Jaszka
Special weather statement, Aug 30, 11:21 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1121 PM EDT Fri Aug 30 2024

OHZ018-019-027>030-310400-
Seneca OH-Crawford OH-Wyandot OH-Huron OH-Richland OH-Ashland OH-
1121 PM EDT Fri Aug 30 2024

...A STRONG THUNDERSTORM WILL IMPACT HURON...NORTHERN RICHLAND...
SOUTHERN SENECA...NORTHWESTERN ASHLAND...NORTHEASTERN WYANDOT AND
NORTHERN CRAWFORD COUNTIES THROUGH MIDNIGHT EDT...

At 1121 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomville, or 14 miles east of Tiffin, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Tiffin, Norwalk, Shelby, Willard, New London, Plymouth, Wakeman, New
Washington, Bloomville, Sycamore, Savannah, Chatfield, Greenwich,
Attica, Benton, North Fairfield, Republic, Bailey Lakes, Tiro, and
Shenandoah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4111 8330 4129 8235 4128 8234 4090 8233
      4091 8326
TIME...MOT...LOC 0321Z 255DEG 36KT 4106 8291

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Griffin
Special weather statement, Aug 31, 12:04 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1204 AM EDT Sat Aug 31 2024

OHZ010-011-019-020-029>031-310445-
Huron OH-Richland OH-Medina OH-Lorain OH-Cuyahoga OH-Wayne OH-
Ashland OH-
1204 AM EDT Sat Aug 31 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN HURON...NORTHEASTERN
RICHLAND...SOUTHWESTERN CUYAHOGA...MEDINA...NORTHERN ASHLAND...
NORTHWESTERN WAYNE AND LORAIN COUNTIES THROUGH 1245 AM EDT...

At 1204 AM EDT, Doppler radar was tracking a strong thunderstorm near
Wellington, or 17 miles north of Ashland, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elyria, Medina, Ashland, Strongsville, Brunswick, North Ridgeville,
Shelby, Grafton, Wellington, Lodi, New London, Creston, West Salem,
Wakeman, Chippewa Lake, Savannah, Polk, North Olmsted, Brook Park,
and Berea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cleveland.

&&

LAT...LON 4087 8264 4116 8267 4143 8188 4086 8180
TIME...MOT...LOC 0404Z 255DEG 36KT 4112 8228

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Griffin

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 11:21 PM EDTSpecial Weather StatementCLEHuron, Seneca39 min
Aug 31, 12:04 AM EDTSpecial Weather StatementCLEHuron, Medina41 min
Aug 31, 12:50 AM EDTSpecial Weather StatementCLEHancock40 min
Aug 31, 1:42 AM EDTSpecial Weather StatementCLESeneca33 min
Aug 31, 1:45 AM EDTSpecial Weather StatementCLESandusky, Wood30 min
Aug 31, 1:59 AM EDTSpecial Weather StatementCLESeneca31 min
Aug 31, 2:13 AM EDTSpecial Weather StatementCLESandusky47 min
Aug 31, 2:15 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca45 min
Aug 31, 2:31 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky29 min
Aug 31, 2:37 AM EDTSpecial Marine WarningCLE53 min
Aug 31, 2:54 AM EDTSevere Thunderstorm WarningCLEErie, Lorain18 min
Aug 31, 3:25 AM EDTSpecial Marine WarningCLE95 min
Aug 31, 4:54 AM EDTSpecial Marine WarningCLE36 min
Aug 31, 5:09 AM EDTSpecial Marine WarningCLE66 min
Aug 31, 3:47 PM EDTSmall Craft AdvisoryCLE40 hr
Aug 31, 3:50 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain40 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.